Title: Adaptive order polynomial fitting: bandwidth robustification and bias reduction
Authors: Fan, Jianqing ×
Gijbels, Irène #
Issue Date: 1995
Publisher: The Association
Series Title: Journal of Computational and Graphical Statistics vol:4 pages:213-227
ISSN: 1061-8600
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.